# SDR DHL9671529D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE CRACKED AT BS 251.6 BETWEEN STR 15L AND STR 16L.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER, 8 INCHES BY 9 INCHES AND FILLER, 1.5 INCH BY .5 INCH, PER SRM 53-30-3.
